# SDR ERKR200100051

- Difficulty date: January 8, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF CRACKED FLOOR BEAM UPPER CHORD FORWARD FLANGE AT STATION 389, RBL 54.5. CONSISTS OF TRIMMING OUT THE DAMAGE AND INSTALLING A NET FIT FILLER AND NESTED LAYERED REPAIR ANGLES. PER ECRA 933-53-102-2.
